Posted Tue 12 Nov 2019 2.56am by 4real (edited Tue 12 Nov 2019 2.59am by 4real)
I’ve recently been introduced to a injectable steroid called Skyrizi for my plaque psoriasis by my dermatologist. I was cleared for the shot and had my starter shot about a week ago. I was told it was a fast working steroid but it’s been about 7 days and I haven’t seen any improvement yet. I was wondering if this is something I should be concerned about or if I’m expecting to much in too little. I’m really tired of the itching and burning and just looking for answers at this time. Thanks for your time and please let me know what you think!
Posted Tue 12 Nov 2019 1.51pm by scouternorm
My wife has been getting injections of a biologic Tremfya, for about 1 year. Her scalp is completely clear, palms of hands are pretty clear, but her feet are still about as bad-thick plaque-, so it is not the wonder drug that she was hoping for.